| Model Number |
39575 |
| Medical Device Problem Code |
Difficult to Remove (1528)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the wire was difficult to remove.During the procedure, this amplatz super stiff wire was difficult to remove.The wire was removed from the patient and the procedure was completed using another amplatz without sequelae.
Additional Manufacturer Narrative
Device eval by manufacturer: this amplatz super stiff wire was returned for analysis.Visual inspection was performed and revealed the no damages or anomalies.
Event or Problem Description